I have been megadosing on vitamins for 3 months now, and my general health has improved tremendously. Mostly I`ve been doing vitamin c and vitamin B3 (niacin). I have so much more energy and is more focused and not emotionally volatile anymore. It truely is like a miracle.
Hi JHDK: That is good advice. Many of us have been down this road, but it's not that simple. But please be an informed consumer. Some vitamins are not water soluble and can build up in your system and cause health problems. Example: Vitamin D3 can be very good for you, but too much can build up in your system since it is one of these I mentioned that is not water soluble. I could write pages about this subject. But just google the ones you choose to take and read all the pros and cons and recommended dosages, and possible interactions. Just because something is called a "natural supplement" does not automatically make it safe to take. Doctors nowadays will tell you that "megadoses" can be very detrimental to your health when taken in large amounts, such as in much more than the daily recommended requirements. Also, be wary because they are not screened and approved by the FDA the same way that prescription medications are. Be sure to tell you doctor what supplements you are taking along with any prescriptions, because many of them have interactions and should not be taken together.
Example: I have been taking a supplement to improve my hair and nails, since my hair had been thinning quite a bit. The vitamin helped to stop the thinning, I felt great, till one day my face broke out in a rash! This went on for weeks. When I quit taking the suspected offending supplement, the rash went away. So take caution when taking these over an extended period of time. You can feel great in the beginning, but you can suffer from repercussions to parts of your body , such as causing multiple problems to your digestive system, for one example, when taking certain natural supplements long term. I eventually started having a problem with face flushing (face turned very red), from taking niacin, vit B3. This is a known side effect for many people. And B6 really gave me stomach problems.
I am glad you are feeling so good though. Hope it continues.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dietary Supplementation - I recently found out my vitamin d level is low. Have since started taking?
Posted 22 Aug 2009 • 2 answers
Posted 1 Mar 2010 • 2 answers
Posted 3 Sep 2011 • 1 answer
I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusi?
Posted 21 Oct 2011 • 4 answers
Posted 18 May 2016 • 0 answers